# SDR YENA2020120900585

- Difficulty date: November 29, 2020
- Submitted: December 10, 2020
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000065
- Aircraft time: 37,007 hours, 23,745 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, REF NDT 57-40-00-211-802, CRACK RIB 17 WING MAIN BOX LEADING EDGE AREA LT WING, REF AEROMAN WO 2020-388/1, NR 2020-360940.  REMOVED AND REPLACED RIB 17 LOCATED LEADING EDGE ON LT WING, IAW E190 SRM 51-40-08 DWG 190-31005-409.
